# SDR ASOA2014051610503

- Difficulty date: April 23, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,380 hours, 22,188 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE ATTACH DRAG ANGLE IS CRACKED.  REPAIRED IAW REO 670-55-31-018.
